# SDR VJ9800451

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BOARD STRAP AT STA 430 HAS SURFACE CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR STRAP, TREATED, PRIMED, AND INSTALLED REPAIR AND NUT PLATES IAW SRM 51-10-6, 51-30-2, AND 51-10-2.
